A simple proof of a theorem on Markov operators

Antoni Leon Dawidowicz; Andrzej Turski

Annales Polonici Mathematici (1988)

  • Volume: 48, Issue: 1, page 65-70
  • ISSN: 0066-2216

How to cite


Antoni Leon Dawidowicz, and Andrzej Turski. "A simple proof of a theorem on Markov operators." Annales Polonici Mathematici 48.1 (1988): 65-70. <http://eudml.org/doc/267199>.

author = {Antoni Leon Dawidowicz, Andrzej Turski},
journal = {Annales Polonici Mathematici},
keywords = {characterization; weak mixing; Markov operators},
language = {eng},
number = {1},
pages = {65-70},
title = {A simple proof of a theorem on Markov operators},
url = {http://eudml.org/doc/267199},
volume = {48},
year = {1988},

AU - Antoni Leon Dawidowicz
AU - Andrzej Turski
TI - A simple proof of a theorem on Markov operators
JO - Annales Polonici Mathematici
PY - 1988
VL - 48
IS - 1
SP - 65
EP - 70
LA - eng
KW - characterization; weak mixing; Markov operators
UR - http://eudml.org/doc/267199
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.